# SDR FDEA201103231232

- Difficulty date: March 23, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM5300073
- Condition: Misrepaired
- Location: Bs 1520 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME HAS A IMPROPER REPAIR AT STA 1520, STR 26-L.  REMOVED IMPROPER SPLICE ON STA 1520, S-26L IAW SRM 51-40-02, FABRICATED NEW SPLICE ON STAM TRAVELER NR T10/863349, LOCATED & DRILLED  NEW SPLICE IAW SRM -53-00-07-3, INSTALLED NEW SPLICE IAW SRM 51-40-02.
